RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tomskii, Grigorii V

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:430
Abstract pages:551
Full texts:286
Tomskii, Grigorii V

Professor
Doctor of physico-mathematical sciences (1987)
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
Birth date: 5.12.1947
E-mail:
Website: http://tgv-jipto.blogspot.fr
Keywords: differential games, geometry of pursuit.
UDC: 518.9

Subject:

differential games

Biography

Professor, Expert of UNESCO (1992–2005), President of Academie Internationale CONCORDE (France).

   
Main publications:
  1. Tomski Grigori [Tomskii G.V.], Géométrie élémentaire de la poursuite [Elementarnaya geometriya presledovaniya], Editions du JIPTO, Romilly sur Seine, France, 2005

http://www.mathnet.ru/eng/person47959
List of publications on Google Scholar
List of publications on ZentralBlatt
Full list of publications: http://concorde-publications-tg.blogspot.fr

Publications in Math-Net.Ru
1990
1. N. N. Danilov, G. V. Tomskii, “On the existence of the $\epsilon$-$\beta$-core in dynamic games of fixed duration”, Differ. Uravn., 26:3 (1990),  401–408  mathnet  mathscinet; Differ. Equ., 26:3 (1990), 292–297
1988
2. G. V. Tomskii, “Qualitative differential games in a class of $E$-strategies”, Differ. Uravn., 24:5 (1988),  818–824  mathnet  mathscinet; Differ. Equ., 24:5 (1988), 538–542
1986
3. G. V. Tomskii, “The existence of solutions of noncooperative differential games”, Differ. Uravn., 22:9 (1986),  1630–1631  mathnet  mathscinet  zmath
1984
4. G. V. Tomskii, “A method of successive approximations of the Bellman function”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984),  1264–1265  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 185–186
1983
5. G. V. Tomskii, “Zones of capture and evasion in dynamic games of quality”, Differ. Uravn., 19:3 (1983),  419–425  mathnet  mathscinet  zmath
1982
6. L. A. Petrosyan, G. V. Tomskii, “Dynamic games with complete information and their applications to games with incomplete information”, Differ. Uravn., 18:4 (1982),  593–599  mathnet  mathscinet  zmath
1977
7. G. V. Tomskii, “Existence of a value in semidynamical games”, Mat. Zametki, 22:3 (1977),  401–410  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 714–719

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020